advertisement
Question
Posted by: Unsure | 2009/08/28

Help pls

I suffer from PCOS and was prescribed Glucophage as a result. I have not taken the medication in months. I have recently started feeling dizzy and weak and am tired all the time. I also experience tremors and sometimes experience a very fast heartbeat. Is this due to me stopping the medication?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Ask your doctor to do a glucose sliding scale and to re-evaluate your diabetes status, as you are most experiencing these symptoms, due to your diabetes not being under control.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement